You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1967/19/2
Contribution à la théorie des pseudo-objets géométriques
Download
PDF
- Contribution à la théorie des pseudo-objets géométriques
Article
Original scientific text
Title
Contribution à la théorie des pseudo-objets géométriques
Authors
E. Siwek
1
,
A. Zajtz
2
Affiliations
Katowice
Kraków
Annales Polonici Mathematici
1967/19/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
185-192
Main language of publication
French
Published
1967
Exact and natural sciences
mathematics